MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 2 years and 2 months post initial left total knee arthroplasty (tka), a revision was performed due to complaint of pain.For the revision, intersep and an interspace were used.There was no reported breakage of the device and no surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 02-029-99-1001 - fluted headless pin 3.0" square head, pk2 (b)(6); 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t (b)(6); 02-020-11-0250 - truliant ps cem fem ps cem left sz 5 (b)(6); 02-022-35-5013 - truliant tib imp ps insert sz 5 13mm (b)(6); 204-70-00 - tibial stem ext.Screw (b)(6); 02-012-60-1440 - tru stem ext 14mm x 40mm (b)(6).
 
Additional Manufacturer Narrative
The revision reported was likely the result of the reported pain and the patellar prosthesis wear.The reason for the clinical symptom of pain cannot be conclusively determined.Potential causes of the observed polyethylene wear include third body wear, patient-related causes or any combination of these possibilities.However, these potential causes cannot be confirmed.H6: corrected component, and investigation clinical codes.

Brand Name
ADVANCED PATELLA 32MM 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20497017
Report Number1038671-2024-04053
Device Sequence Number19712845
Product Code JWH
UDI-Device Identifier10885862314284
UDI-Public10885862314284
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-07-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date07/26/2025
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale